Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Boolean algebra of logic


Author: William Hanf
Journal: Bull. Amer. Math. Soc. 81 (1975), 587-589
MSC (1970): Primary 02J05; Secondary 06A40, 02G15, 02H05
DOI: https://doi.org/10.1090/S0002-9904-1975-13747-5
MathSciNet review: 0389573
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Feiner, Hierarachies of Boolean algebras, J. Symbolic Logic 35 (1970), 365-374. MR 44 #39. MR 282805
  • 2. W. Hanf, Model-theoretic methods in the study of elementary logic, Theory of Models (Proc. 1963 Internat. Sympos., Berkeley), North-Holland, Amsterdam, 1965, pp. 132-145. MR 35 #1457. MR 210570
  • 3. W. Hanf, Primitive Boolean algebras, Proc. Sympos. in Honor of Alfred Tarski (Berkeley, 1971), Proc. Sympos. Pure Math., vol. 25, Amer. Math. Soc. Providence, R. I., 1974, pp. 75-90. MR 379182
  • 4. M. Minsky, Recursive unsolvability of Post's problem of "tag" and other topics in theory of Turing machines, Ann. of Math. (2) 74 (1961), 437-455. MR 25 #3825. MR 140405
  • 5. R. Robinson, Undecidability and nonperiodicity for tilings of the plane, Invent. Math. 12 (1971), 177-209. MR 45 #6626. MR 297572

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02J05, 06A40, 02G15, 02H05

Retrieve articles in all journals with MSC (1970): 02J05, 06A40, 02G15, 02H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13747-5

American Mathematical Society